| Model Number |
MI1250 SYNCHRONY 2 |
| Medical Device Problem Code |
Circuit Failure (1089)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
10/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.
Event or Problem Description
After changing the rondo 3 audio processor, the user did not have any sound from the device.Re-implantation is planned for (b)(6) 2024.
Additional Manufacturer Narrative
Conclusion: device investigation revealed the substrate of the device's circuitry to be broken.It is assumed that the device got pre-damaged during manufacturing.During transport or handling during implantation surgery the device eventually failed.The investigation results appear to match the problems mentioned in the recipient report.This is a final report.
Event or Problem Description
After changing the rondo 3 audio processor, the user did not have any sound from the device.The user has been re-implanted on (b)(6) 2024.